Sirolimus-associated eyelid edema in kidney transplant recipients

Détails

ID Serval
serval:BIB_89F3E47E2581
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Titre
Sirolimus-associated eyelid edema in kidney transplant recipients
Périodique
Transplantation
Auteur(s)
Mohaupt  M. G., Vogt  B., Frey  F. J.
ISSN
0041-1337 (Print)
Statut éditorial
Publié
Date de publication
07/2001
Volume
72
Numéro
1
Pages
162-4
Notes
Clinical Trial
Journal Article
Randomized Controlled Trial --- Old month value: Jul 15
Résumé
BACKGROUND: The immunosuppressant sirolimus is effective in preventing acute rejection episodes. So far, unusual edema formation has not been reported as a side effect. METHODS: Two groups of patients with renal transplants, consisting of 11 patients each, were followed for up to 29 months. The immunosuppressive regimen was either sirolimus and prednisone with or without cyclosporine or azathioprine/mycophenolate and prednisone with cyclosporine. Routine follow-up included a thorough clinical investigation. Edema formation was documented photographically. RESULTS: In 5 of the 11 patients treated with sirolimus uni- or bilateral, non-itching, eyelid edema was observed. After discontinuation of sirolimus, lid edema disappeared. The duration until recovery varied from weeks to months. No cause of edema formation other than the treatment with sirolimus was detected. CONCLUSIONS: Severe eyelid edema formation seems to be associated with sirolimus treatment. The underlying mechanism is unknown.
Mots-clé
Adolescent Adult Aged Drug Therapy, Combination Edema/*chemically induced Eyelid Diseases/*chemically induced Follow-Up Studies Humans Immunosuppressive Agents/*adverse effects *Kidney Transplantation Middle Aged Retrospective Studies Sirolimus/*adverse effects
Pubmed
Web of science
Création de la notice
25/01/2008 14:03
Dernière modification de la notice
03/03/2018 19:08
Données d'usage